Alert archive / Pennsylvania / Special Weather Statements in 2014
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 23, 2014, 5:25 PM EDT for Monroe County, Pennsylvania. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 23, 2014, 5:25 PM EDT (21:25 UTC)
- Expired
- Jul 23, 2014, 6:15 PM EDT
- In force
- 50 min
- Issued by
- NWS Philadelphia/Mount Holly
County Monroe County, PA
The radar
The Binghamton radar (KBGM), 131 km from the middle of the area, began a volume at 21:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 9.4 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 697 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 737 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
895
WWUS81 KPHI 232125
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
525 PM EDT WED JUL 23 2014
PAZ055-232215-
MONROE PA-
525 PM EDT WED JUL 23 2014
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN MONROE COUNTY...
AT 522 PM EDT...A CLUSTER OF STRONG THUNDERSTORMS WAS NEAR MOUNT
POCONO...MOVING EAST NORTHEAST AT 25 MPH.
WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
THIS STORM WILL BE NEAR PARADISE VALLEY AROUND 530 PM...ALPINE
MOUNTAIN AROUND 540 PM AND WERRY LAKE AROUND 600 PM.
LAT...LON 4124 7512 4116 7515 4114 7508 4109 7503
4110 7500 4108 7498 4106 7501 4100 7551
4114 7563 4123 7554 4123 7552 4124 7550
4126 7513
$$
FORECASTER: SFJWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 23, 3:54 PM EDT, 1 hour 31 minutes earlier.
Area forecast discussion, Jul 23, 3:54 PM EDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 354 PM EDT WED JUL 23 2014 .SYNOPSIS... A POTENT COLD FRONT WILL PUSH THROUGH THE REGION LATE TONIGHT INTO THURSDAY MORNING BEFORE MOVING OFFSHORE. HIGH PRESSURE WILL FILL IN BEHIND THE DEPARTING FRONT THROUGH THE FIRST HALF OF THE WEEKEND BEFORE A COMPLEX SYSTEM APPROACHES LATE ON SUNDAY SPILLING INTO THE NEW WORK WEEK. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... AN UPPER-LEVEL TROUGH WILL CONTINUE TO AMPLIFY ACROSS THE NORTHEAST AND NORTHERN MID ATLANTIC REGIONS THROUGH THIS EVENING. AS THIS OCCURS, GRADUAL HEIGHT FALLS WILL OVERSPREAD OUR REGION AND A COLD FRONT WILL ARRIVE. THE MOST NOTED HEIGHT FALLS AND STRENGTHENING CYCLONIC MID TO UPPER-LEVEL FLOW IS FOCUSED MORE TO OUR NORTH AND SOME OF THIS EVEN LAGS BEHIND THE COLD FRONT. DESPITE THIS, AMPLE INSTABILITY DUE TO A VERY WARM/HOT AND HUMID AIRMASS IS IN PLACE AND SOME CONVECTION WILL CONTINUE TO DEVELOP FROM THE WEST. SOME SPOTS THIS AFTERNOON WILL HAVE A HEAT INDEX VERY NEAR 100 DEGREES. THE INITIAL CONVECTION APPEARS TO BE TIED MAINLY TO NEAR A LEE SIDE TROUGH AND ALSO TERRAIN INFLUENCE, AND WILL BE SLOW MOVING GIVEN THE INITIAL WEAKER WIND FIELDS. THE CONVECTION FARTHEST EAST HAS STRUGGLED SOME SO FAR. A LAPS SOUNDING AT 19Z NEAR PHILADELPHIA SHOWED A CAP NEAR 700 MB, HOWEVER THIS APPEARS TO BE WEAKENING /ALSO A PW VALUE OF 1.7 INCHES/. AS THE COLD FRONT ARRIVES, ADDITIONAL SHOWERS AND THUNDERSTORMS ARE EXPECTED TO ARRIVE FROM THE WEST. IT APPEARS THAT ANY ORGANIZED CONVECTION IS MORE TIED TO THE COLD FRONT AND/OR THE LEE SIDE TROUGH THROUGH THIS EVENING. THIS IS WHEN ANY ORGANIZED CONVECTION SHOULD OCCUR, WITH THE GREATER CHC ACROSS OUR WESTERN ZONES. THERE SHOULD BE AT LEAST A BROKEN BAND OF CONVECTION PROPAGATING EASTWARD ACROSS THE CWA THROUGH THIS EVENING, ALTHOUGH IT MAY TEND TO WEAKEN TOWARD THE COAST AS IT ENCOUNTERS SOME LOWER INSTABILITY BEYOND SUNSET. GIVEN STEEP LOW-LEVEL LAPSE RATES PRIOR TO THE ONSET OF BOUNDARY LAYER COOLING, A LOCALIZED DOWNBURST DAMAGING WIND GUST COULD OCCUR GIVEN THE INSTABILITY AND SOME DRIER AIR ALOFT. THE SEVERE WEATHER THREAT STILL LOOKS RATHER LOW GIVEN WEAK SHEAR FOR STORM ORGANIZATION, HOWEVER ISOLATED SEVERE WEATHER IS POSSIBLE. THE CONVECTION WILL ALSO BE CAPABLE OF PRODUCING VERY HEAVY RAIN AND FREQUENT LIGHTNING GIVEN THE MOIST LOWER LEVEL ENVIRONMENT IN PLACE. WE CONTINUED WITH LOW LIKELY POPS FROM WEST TO EAST, ALTHOUGH THESE FADE TO CHC POPS TOWARD THE COAST AND SOUTHERN AREAS ASSUMING THE CONVECTION WEAKENS AT LEAST SOME. WE ALSO CONTINUED SOME ENHANCED WORDING /NON-SEVERE/ FOR THE AREAS ESPECIALLY WITH THE LIKELY POPS THROUGH THIS EVENING. ONCE THE CONVECTION WEAKENS WITH AN EASTWARD EXTENT, SOME SHOWERS OR A THUNDERSTORM MAY CONTINUE THROUGH THE NIGHT ESPECIALLY FARTHER EAST AS THE FRONT GRADUALLY SHIFTS EASTWARD AND ENOUGH INSTABILITY IS FORECAST TO HANG ON. AS FOR LOW TEMPERATURES, WE USED AN EVEN BLEND OF THE NAM/GFS MOS WITH SOME TWEAKS. IT WILL BE A WARM AND HUMID NIGHT, AND SOME LOCAL FOG IS POSSIBLE ESPECIALLY WHERE IT RAINS A DECENT AMOUNT AND IF SOME CLEARING IS ABLE TO OCCUR. OVERALL, THIS DOES NOT APPEAR TO BE WIDESPREAD THEREFORE IT WAS NOT INCLUDED ATTM. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/... AN UPPER-LEVEL TROUGH WILL BE ACROSS THE NORTHEAST, HOWEVER ITS AXIS IS FORECAST TO HANG BACK TO THE WEST UNTIL LATE IN THE DAY. THIS MAY ALLOW THE COLD FRONT TO SLOWLY CLEAR OUR EASTERN AND SOUTHERN ZONES. THE COMBINATION OF THE COLD FRONT, INSTABILITY AND ENOUGH FORCING SHOULD SUSTAIN OR ALLOW FOR THE REDEVELOPMENT OF SOME SHOWERS AND THUNDERSTORMS. THIS LOOKS PRIMARILY FOCUSED ACROSS THE EASTERN AND SOUTHERN PORTIONS OF THE CWA. THE NORTHWESTERN AREAS SHOULD SEE A DRYING TREND, WITH EVEN A DROP IN THE DEW POINTS THROUGH THE DAY. THE CLOUD COVER COULD BE PROBLEMATIC AS CONVECTION ALONG WITH THE SOUTHWESTERLY FLOW ALOFT COULD MAINTAIN MID TO HIGH CLOUDS ACROSS A GOOD PART OF THE AREA FOR AWHILE. OVERALL, ANY SHOWERS AND STORMS CAN PRODUCE LOCALLY HEAVY RAIN GIVEN THE HIGH PW VALUES BEING SQUEEZED TO THE SOUTH AND EAST. AS OF NOW WHILE A GUSTY THUNDERSTORM CANNOT BE RULED OUT, SEVERE THUNDERSTORMS ARE NOT ANTICIPATED DUE TO WEAKER MID LEVEL LAPSE RATES AND LOW-LEVEL FLOW. WE CONFINED THE HIGHEST POPS /CHC/ SOUTH AND EAST OF INTERSTATE 95, WITH THESE LOWERING WITH TIME THROUGH THE AFTERNOON. HIGH TEMPERATURES WERE BASED ON AN EVEN BLEND OF THE NAM/GFS MOS, THEN SOME TWEAKS WERE MADE BASED ON THE IDEA OF MORE CLOUDS ACROSS THE SOUTHERN AREAS. && .LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/... FRIDAY...JUST DEALING WITH SOME LINGERING SHOWERS ACROSS OUR EXTREME SOUTHERN ZONES LATE THURSDAY NIGHT WITH THE FRONT JUST OFFSHORE. THERE IS SOME REAMING INSTABILITY JUST BEHIND THE FRONT BEFORE THE COOLER AND DRIER AIRMASS MOVES IN ON THE NOSE OF AN ADVANCING HIGH PRESSURE BUT FOR THE MOST PART WE WILL CONTINUE TO DRY OUT. TEMPERATURES SHOULD BE SIMILAR TO THURSDAY WITH NEUTRAL THERMAL ADVECTION AND WEAKLY BUILDING HEIGHTS. SATURDAY...HIGH PRESSURE WILL SLIDING OFF THE COAST ALLOWING A WEAK RETURN FLOW TO DEVELOP WITH DEWPOINTS CLIMBING BACK INTO THE LOW-60S IN A LOT OF PLACES. THE BASE OF THE TROUGH CONTINUES TO FLATTEN WITH A ZONALISH FLOW DEVELOPING. GUIDANCE SHOWS A VERY WEAK MID-LEVEL IMPULSE MOVING THROUGH TO OUR NORTH DURING THE MIDDAY HOURS WITHOUT MUCH IN THE WAY OF LOW-LEVEL FORCING. THIS SHOULD PROVIDE MORE IN THE WAY OF CLOUD COVER THOUGH THE HIGHER RIDGES COULD HEAT ENOUGH TO BREAK THROUGH THE MID-LEVEL CAP PRODUCING ISOLATED SHOWERS. SUNDAY - MONDAY...STRONG PIECE OF MID-LEVEL ENERGY DIVES OUT OF THE UPPER MID-WEST EARLY SUNDAY MORNING AND BEGINS TO CARVE A MORE DEFINED TROUGH ACROSS THE EASTERN U.S. MULTIPLE WAVES EMBEDDED WITHIN THE MEAN SOUTHWESTERLY FLOW ALOFT SWING THROUGH, TIMING OF THE WAVES IS STILL UNCERTAIN, TOUCHING OFF SHOWERS AND THUNDERSTORMS...VERY UNSETTLED PATTERN EXPECTED. SURFACE COLD FRONT, TIED TO A SURFACE LOW PRESSURE IN SOUTHERN QUEBEC, SWINGS THROUGH LATER ON MONDAY SLOWLY BRINGING AN END TO THE UNSETTLED PERIOD. TUESDAY - WEDNESDAY...CONTINUED DRYING TREND EXPECTED WITH SURFACE RIDGING AND THE MID-LEVEL TROUGH RETROGRADING, WEAKENING, A BIT. TEMPERATURES SHOULD BE BELOW NORMAL. && .AVIATION /20Z WEDNESDAY THROUGH MONDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. REST OF THIS AFTERNOON...VFR WITH CLOUD BASES AROUND 5000 FEET. SOME THUNDERSTORMS NORTH AND WEST OF KABE AND KRDG SHOULD ORGANIZE SOME WITH A BROKEN LINE ARRIVING AT THESE TERMINALS AROUND 22Z, THEN CONTINUE EASTWARD THEREAFTER. THERE IS THE POTENTIAL FOR SOME BRIEF GUSTY WEST WINDS AND VERY HEAVY RAIN WITH THE THUNDERSTORMS. SOUTHWESTERLY SURFACE WINDS MAINLY AROUND 10 KNOTS. TONIGHT...VFR CEILINGS OVERALL. A BROKEN BAND OF SHOWERS AND THUNDERSTORMS MOVING THROUGH THE AREA IN THE EVENING, BEFORE WEAKENING TOWARD THE COAST. A TIME OF MVFR/IFR CONDITIONS SHOULD ACCOMPANY THIS ACTIVITY, ESPECIALLY THE VISIBILITIES. SOUTHWEST WINDS AROUND 5 KNOTS, SHIFTING TO THE NORTH-NORTHWEST LATE. GUSTY WESTERLY SURFACE WINDS WITH A THUNDERSTORM ARE POSSIBLE IN THE EVENING. LOCALIZED MVFR FOG IS POSSIBLE LATE. THURSDAY...VFR CEILINGS SHOULD THIN OUT FROM NORTHWEST TO SOUTHEAST THROUGH THE DAY. HOWEVER, SOME MVFR/IFR CONDITIONS MAY LINGER WITH A FEW SHOWERS OR A THUNDERSTORM THROUGH MID AFTERNOON ESPECIALLY FROM NEAR THE KPHL METRO ON SOUTH AND EAST. LOCALIZED MVFR FOG POSSIBLE EARLY. NORTH-NORTHWEST WINDS AROUND 10 KNOTS. OUTLOOK... THURSDAY NIGHT THROUGH SATURDAY...MAINLY VFR. ISOLATED SHOWERS POSSIBLE WEST...CONFIDENCE IS LOW ON SHOWERS. SUNDAY...SUB-VFR CONDITIONS EXPECTED IN AREAS OF SHOWERS AND THUNDERSTORMS. && .MARINE... NO HEADLINES ANTICIPATED THROUGH THURSDAY. A COLD FRONT WILL APPROACH FROM THE WEST THROUGH THIS EVENING, THEN GRADUALLY SETTLE SOUTH AND EAST OF THE AREA OVERNIGHT AND THURSDAY MORNING. A SOUTHERLY FLOW WILL BE MAINTAINED AHEAD OF THE FRONT, WITH SOME ENHANCEMENT NEARSHORE INTO THIS EVENING DUE TO A SEA BREEZE. THE WINDS WILL THEN SHIFT TO THE NORTHWEST AND NORTH OVERNIGHT AND THURSDAY BEHIND THE FRONT, AS DRIER AIR GRADUALLY SEEPS SOUTHEASTWARD. THE FLOW OVERALL IS FORECAST TO BE WEAK ENOUGH TO KEEP WINDS BELOW ADVISORY CRITERIA. HOWEVER, A FEW GUSTY THUNDERSTORMS ARE POSSIBLE THIS EVENING FOR ALL THE ZONES AND THEN MAINLY THE SOUTHERN ZONES THURSDAY. OUTLOOK... FRIDAY THROUGH SATURDAY...HIGH PRESSURE OVERHEAD WILL KEEP SEAS AND WINDS BELOW SCA CRITERIA. SUNDAY...SUB-SCA EXPECTED WITH SCATTERED SHOWERS AND THUNDERSTORMS. MONDAY...SEAS MAY BUILD TO SCA LEVELS UNDER A STRENGTHENING SOUTHWEST SURFACE FLOW. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...HEAVENER NEAR TERM...GORSE SHORT TERM...GORSE LONG TERM...HEAVENER AVIATION...GORSE/HEAVENER MARINE...GORSE/HEAVENER
Hazardous weather outlook, Jul 23, 3:44 PM EDT, 1 hour 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 344 PM EDT WED JUL 23 2014 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-070-071-101>106-241945- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 344 PM EDT WED JUL 23 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SOME THUNDERSTORMS COULD PRODUCE LOCALLY GUSTY WINDS, FREQUENT LIGHTNING AND VERY HEAVY RAIN WITH BRIEF POOR DRAINAGE FLOODING THROUGH THIS EVENING, ESPECIALLY ACROSS EASTERN PENNSYLVANIA TO NORTHEASTERN MARYLAND .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. ANZ430-431-450>455-241945- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 344 PM EDT WED JUL 23 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FEW STRONG THUNDERSTORMS WITH GUSTY WINDS WILL BE POSSIBLE MAINLY LATER THIS EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED.
In the hours before
Special weather statement, Jul 23, 4:33 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
433 PM EDT WED JUL 23 2014
PAZ054-055-232130-
CARBON PA-MONROE PA-
433 PM EDT WED JUL 23 2014
...A STRONG THUNDERSTORM WILL AFFECT CARBON AND MONROE COUNTIES...
AT 431 PM EDT...A STRONG THUNDERSTORM WAS 13 MILES SOUTHEAST OF
MOUNTAIN TOP...MOVING EAST AT 25 MPH.
WIND GUSTS TO 30 MPH ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL BE NEAR LAKE HARMONY AROUND 440 PM...POCONO RACEWAY
AROUND 450 PM...POCONO PINES AROUND 500 PM...MOUNT POCONO AROUND 510
PM...PARADISE VALLEY AROUND 520 PM AND ALPINE MOUNTAIN AROUND 530 PM.
LAT...LON 4124 7512 4116 7515 4113 7506 4110 7505
4106 7504 4079 7585 4092 7599 4101 7575
4102 7574 4105 7578 4110 7576 4114 7569
4113 7564 4123 7554 4126 7513
FORECASTER: SFJSpecial weather statement, Jul 23, 4:42 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
442 PM EDT WED JUL 23 2014
PAZ060-061-232130-
BERKS PA-LEHIGH PA-
442 PM EDT WED JUL 23 2014
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT BERKS AND CENTRAL
LEHIGH COUNTIES...
AT 441 PM EDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM DEER
LAKE TO FREDERICKSBURG...MOVING EAST AT 25 MPH.
WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
THESE STORMS WILL BE NEAR STRAUSSTOWN AROUND 500 PM...WANAMAKERS
AROUND 510 PM...NEW TRIPOLI AROUND 520 PM AND FAIRVIEW HGTS AROUND
530 PM.
LAT...LON 4050 7643 4052 7637 4052 7625 4059 7605
4058 7603 4065 7599 4074 7576 4061 7543
4019 7596 4036 7621 4037 7625 4049 7644
FORECASTER:SFJSpecial weather statement, Jul 23, 5:25 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
525 PM EDT WED JUL 23 2014
PAZ055-232215-
MONROE PA-
525 PM EDT WED JUL 23 2014
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN MONROE COUNTY...
AT 522 PM EDT...A CLUSTER OF STRONG THUNDERSTORMS WAS NEAR MOUNT
POCONO...MOVING EAST NORTHEAST AT 25 MPH.
WIND GUSTS TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
THIS STORM WILL BE NEAR PARADISE VALLEY AROUND 530 PM...ALPINE
MOUNTAIN AROUND 540 PM AND WERRY LAKE AROUND 600 PM.
LAT...LON 4124 7512 4116 7515 4114 7508 4109 7503
4110 7500 4108 7498 4106 7501 4100 7551
4114 7563 4123 7554 4123 7552 4124 7550
4126 7513
FORECASTER: SFJThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 6:01 PM EDT | Special Weather Statement | PHI | Warren | 59 min |
| Jul 23, 7:01 PM EDT | Special Weather Statement | PHI | Somerset | 59 min |
| Jul 23, 7:36 PM EDT | Special Weather Statement | PHI | Salem | 54 min |
| Jul 23, 7:55 PM EDT | Special Marine Warning | PHI | 65 min | |
| Jul 23, 7:59 PM EDT | Special Weather Statement | PHI | Burlington, Camden, Gloucester, Mercer | 61 min |
| Jul 23, 4:33 PM EDT | Special Weather Statement | PHI | Carbon, Monroe | 57 min |
| Jul 23, 4:42 PM EDT | Special Weather Statement | PHI | Berks, Lehigh | 48 min |
| Jul 23, 5:17 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Bucks, Lehigh, Montgomery, Northampton | 58 min |
| Jul 23, 6:14 PM EDT | Severe Thunderstorm Warning | PHI | Berks, Bucks, Chester, Lehigh, Montgomery, Northampton | 61 min |
| Jul 23, 7:09 PM EDT | Special Weather Statement | PHI | Bucks, Chester, Delaware, Montgomery, Philadelphia | 51 min |
| Jul 23, 7:25 PM EDT | Special Weather Statement | PHI | Carbon, Lehigh, Monroe, Northampton | 65 min |
| Jul 23, 7:49 PM EDT | Severe Thunderstorm Warning | PHI | Carbon, Lehigh, Monroe, Northampton | 38 min |
Nearby
Special Weather Statements in Pennsylvania, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.